# SDR ASAA2019042549132

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,789 hours, 6,533 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT LEFT SIDE WINDOW. GROUNDED - YES. PER QRH OFF 2-5 MINUTES THEN ON LIGHT EXTINGUISHED.
